# SDR VJ9800311

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9915561353
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT WEB CORRODED BEYOND LIMIT AT FS 996.  REMOVED CORROSION, DRILLED, DEBURRED, ALODINED, AND PAINTED NEW WEBS IAW DC9 SRM 51-10-2, 51-10-3 AND 51-10-4.
